Numerical approximation of elliptic control problems with finitely many pointwise constraints
No abstract is available for this item.
Volume (Year): 51 (2012)
Issue (Month): 3 (April)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- S. Cherednichenko & A. Rösch, 2009. "Error estimates for the discretization of elliptic control problems with pointwise control and state constraints," Computational Optimization and Applications, Springer, vol. 44(1), pages 27-55, October.
- Karátson, János & Korotov, Sergey & Křížek, Michal, 2007. "On discrete maximum principles for nonlinear elliptic problems," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 76(1), pages 99-108.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:51:y:2012:i:3:p:1319-1343. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.